Posted By Susan on July 12, 1998 at 18:18:36:
In Reply to: Any adviseappreciated,thanks! *Warning Lgng Post* posted by Susan on July 12, 1998 at 15:37:16:
I did fail to mention that all my problems started after having back to back suregeries in 1990. I ended up after first surgeriewith staff infection and of coure something had to happen second surgerie as well; the incision would not heal and the ER opened the incision all the way and said it had to heal inside out. This small incision took months to heal.My joints were the first to start hurting as well as low-grade fevers.
I also saw that one my medicines was incorrectly written, I nowtake 100mg Metoprolol daily, and still having much difficulty with my heart and no real answers, although I know for a fact that when I am dizzy, having the Neuropathy(or whatever it is called) this too seems to be more present. it seems like my whole body acts up at same time and whatever all this is is only getting worse..I know it is on me! Thanks doc or anyone commenting.<